MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging maintenance required had occurred on a aeris evo device.The device was not in use on a patient at the time of the occurrence.The aeris evo device was returned to the third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that an error code, machine flow drift high, was observed on the device's error log.The third-party service technician further evaluated and determined the machine flow sensor had caused the issue to occur on the device.In conclusion, the device's machine flow sensor was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the system printed circuit assembly was replaced to address two non-reportable error codes, drift debug and out pressure railed low, that were observed on the device's error log.This was unrelated to the reportable issue.The machine flow sensor was replaced to address another error code, machine flow drift log, that was observed in the device's error log.This was unrelated to the reportable issue.The air inlet foam filter, particulate filter, and muffler assembly were replaced for preventative maintenance unrelated to the reportable issue.The internal battery door was replaced for physical damage unrelated to the reportable issue.The blower, blower bellows seal, blower mount, and two in-line proximal filters were replaced for contamination unrelated to the reportable issue.The device passed all final testing.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24903997
Report Number2518422-2026-010940
Device Sequence Number9827410
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown